MathSciNet Relay Station
MathSciNet bibliographic data
MR1620172 (99d:28027) 28D05 (58F11)
Coelho, Zaqueu; Parry, William Shift endomorphisms and compact Lie extensions. Bol. Soc. Brasil. Mat. (N.S.) 29 (1998), no. 1, 163–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement